Alert archive / Pennsylvania / River Flood Warnings in 2011
River Flood Warning 61, NWS State College, PA
NWS State College, PA issued this river flood warning at Jun 11, 2011, 10:31 PM EDT for Dauphin County, Lebanon County, Schuylkill County, Pennsylvania. It took effect at Jun 11, 2011, 10:38 PM EDT. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Jun 11, 2011, 10:31 PM EDT (02:31 UTC)
- In effect from
- Jun 11, 2011, 10:38 PM EDT
- Expired
- Jun 12, 2011, 4:37 AM EDT
- In force
- 6 hr
- Issued by
- NWS State College, PA
- Flood severity
- Minor
Counties Dauphin County, PA, Lebanon County, PA, Schuylkill County, PA
The radar
The State College radar (KCCX), 137 km from the middle of the area, began a volume at 02:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Swatara Creek at Harper Tavern (HTVP1). The gauge peaked at 10.13 ft at Jun 12, 2011, 1:00 AM EDT.
- Action stage
- 7 ft
- Minor stage
- 9 ft
- Moderate stage
- 12 ft
- Major stage
- 15 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 01573000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
927 WGUS41 KCTP 120231 FLWCTP BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE STATE COLLEGE, PA 1031 PM EDT SAT JUN 11 2011 ...THE NATIONAL WEATHER SERVICE IN STATE COLLEGE, PA HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN PENNSYLVANIA... SWATARA CREEK AT HARPER TAVERN PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...NEVER DRIVE CARS THROUGH FLOODED AREAS!! THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. MOST DEATHS THAT OCCUR DURING FLOODING ARE RELATED TO VEHICLES TRYING TO CROSS FLOODED ROADWAYS. AN UPDATE TO THIS PRODUCT WILL BE ISSUED OVERNIGHT TONIGHT. && PAC043-075-107-121257- /O.NEW.KCTP.FL.W.0061.110612T0238Z-110612T1257Z/ /HTVP1.1.ER.110612T0238Z.110612T0400Z.110612T0657Z.NO/ 1031 PM EDT SAT JUN 11 2011 THE NATIONAL WEATHER SERVICE IN STATE COLLEGE, PA HAS ISSUED A * FLOOD WARNING FOR THE SWATARA CREEK AT HARPER TAVERN * UNTIL SUNDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 10 PM SATURDAY THE STAGE WAS...8.8 FEET. * FLOOD STAGE IS 9.0 FEET. * MINOR FLOODING IS FORECAST. * THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE THIS EVENING AND CREST NEAR 9.8 FEET BY AFTER MIDNIGHT TONIGHT. THE RIVER WILL FALL BELOW FLOOD STAGE BY AFTER MIDNIGHT TONIGHT. * AT 10.0 FEET...HIGH WATER ISOLATES SEVERAL HOUSES. $$
3 follow-up statements
883 WGUS81 KCTP 120428 FLSCTP FLOOD STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE, PA 1228 AM EDT SUN JUN 12 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN PENNSYLVANIA... SWATARA CREEK AT HARPER TAVERN PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...NEVER DRIVE CARS THROUGH FLOODED AREAS!! THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. MOST DEATHS THAT OCCUR DURING FLOODING ARE RELATED TO VEHICLES TRYING TO CROSS FLOODED ROADWAYS. AN UPDATE TO THIS PRODUCT WILL BE ISSUED EARLY SUNDAY MORNING OR EARLIER IF NEEDED. && PAC043-075-107-121330- /O.EXT.KCTP.FL.W.0061.000000T0000Z-110612T1330Z/ /HTVP1.1.ER.110612T0224Z.110612T0415Z.110612T0730Z.NO/ 1228 AM EDT SUN JUN 12 2011 THE FLOOD WARNING CONTINUES FOR THE SWATARA CREEK AT HARPER TAVERN. * AT 12 AM SUNDAY THE STAGE WAS 10.1 FEET AND FALLING. * FLOOD STAGE IS 9.0 FEET. * MINOR FLOODING IS FORECAST. * THE RIVER WILL CONTINUE FALLING TO BELOW FLOOD STAGE BY EARLY THIS MORNING. * AT 10.0 FEET...HIGH WATER ISOLATES SEVERAL HOUSES. $$ DEVOIR
125 WGUS81 KCTP 120658 FLSCTP FLOOD STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE, PA 258 AM EDT SUN JUN 12 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN PENNSYLVANIA... SWATARA CREEK AT HARPER TAVERN SWATARA CREEK NEAR HERSHEY PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...NEVER DRIVE CARS THROUGH FLOODED AREAS!! THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. MOST DEATHS THAT OCCUR DURING FLOODING ARE RELATED TO VEHICLES TRYING TO CROSS FLOODED ROADWAYS. AN UPDATE TO THIS PRODUCT WILL BE ISSUED LATER THIS MORNING OR EARLIER IF NEEDED. && PAC043-075-107-121400- /O.EXT.KCTP.FL.W.0061.000000T0000Z-110612T1400Z/ /HTVP1.1.ER.110612T0224Z.110612T0500Z.110612T0800Z.NO/ 258 AM EDT SUN JUN 12 2011 THE FLOOD WARNING CONTINUES FOR THE SWATARA CREEK AT HARPER TAVERN. * AT 2 AM SUNDAY THE STAGE WAS 9.9 FEET AND FALLING. * FLOOD STAGE IS 9.0 FEET. * MINOR FLOODING IS FORECAST. * THE RIVER WILL CONTINUE FALLING TO BELOW FLOOD STAGE BY EARLY THIS MORNING. * AT 10.0 FEET...HIGH WATER ISOLATES SEVERAL HOUSES. $$ PAC043-075-121800- /O.EXT.KCTP.FL.W.0062.110612T1200Z-110612T1800Z/ /HERP1.1.ER.110612T1200Z.110612T1200Z.110612T1200Z.NO/ 258 AM EDT SUN JUN 12 2011 THE FLOOD WARNING CONTINUES FOR THE SWATARA CREEK NEAR HERSHEY. * FROM THIS MORNING TO THIS AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 3 AM SUNDAY THE STAGE WAS 6.4 FEET AND RISING. * FLOOD STAGE IS 7.0 FEET. * MINOR FLOODING IS FORECAST. * THE RIVER IS FORECAST TO RISE TO NEAR FLOOD STAGE THIS MORNING. * AT 7.0 FEET...THE RIGHT...OR NORTH BANK BEGINS TO OVERFLOW. SEVERAL ROADWAYS UPSTREAM OF THE GAGE ARE AFFECTED BY HIGH WATER. $$ DEVOIR
828 WGUS81 KCTP 120837 FLSCTP FLOOD STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE, PA 437 AM EDT SUN JUN 12 2011 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN PENNSYLVANIA... SWATARA CREEK AT HARPER TAVERN PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...NEVER DRIVE CARS THROUGH FLOODED AREAS!! THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. MOST DEATHS THAT OCCUR DURING FLOODING ARE RELATED TO VEHICLES TRYING TO CROSS FLOODED ROADWAYS. THIS WILL BE THE FINAL STATEMENT ISSUED FOR SWATARA CREEK AT HARPER TAVERN. && PAC043-075-107-120907- /O.CAN.KCTP.FL.W.0061.000000T0000Z-110612T1400Z/ /HTVP1.1.ER.110612T0224Z.110612T0500Z.110612T0758Z.NO/ 437 AM EDT SUN JUN 12 2011 THE FLOOD WARNING IS CANCELLED FOR THE SWATARA CREEK AT HARPER TAVERN. * AT 4 AM SUNDAY THE STAGE WAS 8.8 FEET AND FALLING. * THE RIVER FELL BELOW FLOOD STAGE JSUT BEFORE 4 AM. * FLOOD STAGE IS 9.0 FEET. * THE RIVER WILL CONTINUE FALLING TO 2.4 FEET BY EARLY TUESDAY MORNING. * AT 10.0 FEET...HIGH WATER ISOLATES SEVERAL HOUSES. $$ DEVOIR
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this river flood warning went out at Jun 11, 9:27 PM EDT, 1 hour 4 minutes earlier.
Area forecast discussion, Jun 11, 9:27 PM EDT, 1 hour 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 927 PM EDT SAT JUN 11 2011 .SYNOPSIS... SHOWERS...AND LOCALLY SEVERE THUNDERSTORMS WITH AREAS OF FLASH FLOODING ACROSS PORTIONS OF THE LOWER SUSQUEHANNA VALLEY WILL DIMINISH AND MOVE EAST OF THAT AREA BY MIDNIGHT. A COLD FRONT SLIDING INTO NORTHWESTERN PENNSYLVANIA COULD TRIGGER ANOTHER BRIEF SHOWER OR THUNDERSTORM OVERNIGHT. A SECONDARY COLD FRONT WILL PUSH EAST ACROSS THE REGION SUNDAY. COOLER AND MUCH DRIER AIR WILL MOVE INTO THE REGION FOR LATER SUNDAY THROUGH MONDAY. && .NEAR TERM /UNTIL 6 AM SUNDAY MORNING/... LINE OF LOCALLY SEVERE TSRA PRESSING SLOWLY TO THE SE OF A LINE FROM LANCASTER TO YORK ATTM. EXCESSIVE RAINFALL OVER 3 INCHES WITH FLASH FLOODING HAS ACCOMPANIED THIS LINE...ESPECIALLY ACROSS LEBANON COUNTY AND PORTIONS OF YORK COUNTY. ADDITIONAL RAINFALL OF 1-2 INCHES IS POSSIBLE OVERNIGHT ACROSS OUR FAR SE ZONES WHERE A FLASH FLOOD WATCH AND SEVERAL WARNINGS FLASH FLOOD WARNINGS ARE IN EFFECT FOR THE NEXT SVRL HOURS. SEVERAL TORNADO WARNINGS WERE ISSUED EARLIER THIS EVENING FOR THE POTENT SUPERCELLS THAT RAPIDLY FORMED ALONG THE INTERSECTION OF A LEE TROUGH WITH THE STATIONARY SFC FRONT JUST EAST OF THE SUSQ LOWER MAINSTEM. BULK OF THE DAMAGE REPORTS /AND POSSIBLE TORNADO SIGHTING/ SO FAR APPEARS TO BE INVOF LEBANON AND ANNVILLE...A FEW MILES SOUTH OF KMUI. WITH LAYER PWATS STILL 1.25 - 1.5 INCHES LINGERING ACROSS THE WRN HALF OF PENN...CURRENT CLEAR TO PTLY CLOUDY SKIES WILL TRANSITION TO INCREASING CLOUDS AFTER MIDNIGHT WITH A CHANCE FOR ANOTHER SHOWER OR BRIEF TSRA RIGHT ALONG THE CFRONT. TEMPS WILL STAY MUGGY ACROSS THE SERN ZONES...NORTH INTO THE MIDDLE SUSQ VALLEY WITH MINS IN THE MID TO UPPER 60S. ACROSS THE NORTHWEST MTNS...TEMPS WILL COOL TO THE MID 50S BY DAYBREAK SUNDAY. && .SHORT TERM /6 AM SUNDAY MORNING THROUGH 6 PM SUNDAY/... FOCUS OF PRECIPITATION SUNDAY MORNING ON SE HALF OF CWA AS FRONTAL SYSTEM SHOULD HAVE MADE THROUGH THE REST OF THE AREA. LOOK FOR COOLER TEMPERATURES AND LOWER HUMIDITY'S AS THE DAY PROGRESSES. && .LONG TERM /SUNDAY NIGHT THROUGH SATURDAY/... WEAK FRONTAL BOUNDARY EXITING TO THE SE SUN NIGHT WILL KEEP MENTION OF A LINGERING SHOWER IN THE SE. TEMPS WILL BE COOLER /BELOW NORMAL/ FOR SUN/MON. LOW CHANCE FOR A SHOWER/TSTM ON MONDAY INTO TUESDAY AS WEAK TROUGH IN THE WAKE OF DEPARTING LOW EDGES SOUTHWARD TOWARD THE PA/NY BORDER WITH A BIT OF MID LEVEL SUPPORT. AFTER THAT...RIDGING RETURNS FOR MIDWEEK AS WED/THU WILL SEE A RETURN OF WARMER TEMPERATURES /AT OR SLIGHTLY ABOVE NORMAL/...THOUGH GFS/ECMWF BECOME OUT OF PHASE BY THIS TIME. THE NEXT CHC OF RAIN SHOULD HOLD OFF UNTIL AT LEAST WED NIGHT...WHEN AN MCS MAY ENCROACH FROM THE WEST. INCREASING CHANCES FOR SCATTERED TSTMS THUR-FRI AS THE SFC HIGH AND UPPER RIDGE WEAKEN AND SLIDE OFF THE MID ATLC COAST...ALLOWING A FNTL SYS TO APPROACH THE REGION FROM THE MIDWEST. && .AVIATION /01Z SUNDAY THROUGH THURSDAY/... THUNDERSTORMS ARE BEGINNING TO DEVELOP ACROSS THE NORTHERN AND WESTERN PORTIONS OF THE STATE THIS AFTERNOON. SHORT TERM MODEL GUIDANCE SUGGESTS THAT THESE STORMS SHOULD ORGANIZE INTO A LINE OF POSSIBLE STRONG STORMS AND MOVE EASTWARD ACROSS THE STATE LATE THIS AFTERNOON AND INTO THE EVENING. HAVE INCLUDED VCTS AND AND CB AT ALL SITES...NO TSRA DUE TO LOW CONFIDENCE THAT A STORM WILL HIT ANY ONE SITE. WILL AMEND AS NEEDED. COLD FRONT WILL MOVE THROUGH OVERNIGHT AND INTO THE EARLY MORNING. BR/FG AND LOW STRATUS WILL BE A CONCERN BY EARLY MORNING. OUTLOOK... SUN...VFR. MON-THU MAINLY VFR. && .CTP WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL MIDNIGHT EDT TONIGHT FOR PAZ056>059- 063>066. && SYNOPSIS...ROSS/LAMBERT NEAR TERM...LAMBERT SHORT TERM...ROSS LONG TERM...RXR AVIATION...GARTNER/KREKELER
Hazardous weather outlook, Jun 11, 10:54 AM EDT, 11 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 1054 AM EDT SAT JUN 11 2011 PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046-049>053- 121500- WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN- JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING- SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA- 1054 AM EDT SAT JUN 11 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. SCATTERED STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS THE REGION THIS AFTERNOON AND EVENING. THE MAIN THREATS ARE LOCALLY HEAVY RAINFALL...HAIL AND GUSTY WINDS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. PAZ056>059-063>066-121500- PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER- 1054 AM EDT SAT JUN 11 2011 ...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. IN ADDITION...SCATTERED STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS THE REGION THIS AFTERNOON AND EVENING. THE MAIN THREATS ARE LOCALLY HEAVY RAINFALL...HAIL AND GUSTY WINDS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Special weather statement, Jun 11, 8:23 PM EDT, 2 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
823 PM EDT SAT JUN 11 2011
PAZ041-042-046-049-051>053-120100-
COLUMBIA PA-MONTOUR PA-NORTHERN LYCOMING PA-NORTHUMBERLAND PA-
SOUTHERN LYCOMING PA-SULLIVAN PA-UNION PA-
823 PM EDT SAT JUN 11 2011
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT COLUMBIA...EASTERN
LYCOMING...EASTERN UNION...MONTOUR...NORTHERN NORTHUMBERLAND AND
SULLIVAN COUNTIES...
AT 821 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM SHUNK
TO FORKSVILLE TO MUNCY VALLEY...MOVING NORTHEAST AT 20 MPH.
WIND GUSTS TO 30 MPH...SMALL HAIL AND FREQUENT LIGHTNING ARE
POSSIBLE WITH THESE STORMS. VERY HEAVY RAIN WILL FALL FROM THESE
STORMS...AND WILL CAUSE WATER TO POND ON ROADS AND FILL POOR
DRAINAGE AREAS. THESE STORMS WILL BE NEAR SHUNK AROUND 830
PM...BIGGERTOWN AROUND 840 PM...DUSHORE AROUND 850 PM AND RICKETTS
GLEN STATE PARK AROUND 900 PM.
THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...
I-80 BETWEEN MILE MARKERS 206 AND 247...I-180 BETWEEN MILE MARKERS 1
AND 21.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...STATE HIGHWAY
147...ROUTE 11...ROUTE 15...ROUTE 220...STATE ROAD 45...STATE ROAD
118.
LAT...LON 4088 7684 4089 7695 4087 7700 4125 7691
4152 7691 4160 7680 4155 7627 4142 7625
4131 7631 4121 7632 4114 7627 4114 7622
4098 7621
FORECASTER: GARTNERLocal storm report, Jun 11, 8:28 PM EDT, 2 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
828 PM EDT SAT JUN 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0820 PM TSTM WND DMG SALUNGA 40.10N 76.42W
06/11/2011 LANCASTER PA 911 CALL CENTER
BARN BLOWN ONTO ROADWAY
&&
EVENT NUMBER CTP1100263
MACHLocal storm report, Jun 11, 8:48 PM EDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
848 PM EDT SAT JUN 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 PM FLASH FLOOD HUGHESVILLE 41.24N 76.73W
06/11/2011 LYCOMING PA TRAINED SPOTTER
STREETS FLOODED
&&
EVENT NUMBER CTP1100264
MACHLocal storm report, Jun 11, 8:50 PM EDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
850 PM EDT SAT JUN 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0723 PM FLASH FLOOD JONESTOWN 40.41N 76.48W
06/11/2011 LEBANON PA 911 CALL CENTER
FLOODED HOUSE IN JONESTOWN BOROUGH
0725 PM TSTM WND DMG LEBANON 40.34N 76.42W
06/11/2011 LEBANON PA 911 CALL CENTER
NUMEROUS TREES DOWN
0751 PM TORNADO LEBANON 40.34N 76.42W
06/11/2011 LEBANON PA PUBLIC
TORNADO IN NORTH ANNVILLE TWSP. - EXTENSIVE DEBRIS
0820 PM TSTM WND DMG SALUNGA 40.10N 76.42W
06/11/2011 LANCASTER PA 911 CALL CENTER
BARN BLOWN ONTO ROADWAY
0840 PM FLASH FLOOD HUGHESVILLE 41.24N 76.73W
06/11/2011 LYCOMING PA TRAINED SPOTTER
STREETS FLOODED
&&
EVENT NUMBER CTP1100261 CTP1100260 CTP1100262 CTP1100263 CTP1100264
MACHSpecial weather statement, Jun 11, 8:59 PM EDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
859 PM EDT SAT JUN 11 2011
PAZ042-046-051>053-120130-
COLUMBIA PA-MONTOUR PA-NORTHUMBERLAND PA-SOUTHERN LYCOMING PA-
SULLIVAN PA-
859 PM EDT SAT JUN 11 2011
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL
NORTHUMBERLAND...COLUMBIA...MONTOUR...SOUTHEASTERN LYCOMING AND
SULLIVAN COUNTIES...
AT 854 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
EAGLES MERE TO NORTHUMBERLAND...MOVING EAST AT 20 MPH.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THESE STORMS WILL BE
NEAR BIGGERTOWN AROUND 910 PM...DUSHORE AROUND 920 PM AND BLOOMSBURG
AROUND 930 PM.
THIS WILL IMPACT I-80 BETWEEN MILE MARKERS 217 AND 247.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 11...ROUTE
220...STATE ROAD 118.
LAT...LON 4089 7627 4085 7630 4087 7680 4089 7682
4132 7665 4131 7660 4136 7665 4158 7657
4155 7624 4153 7621 4131 7631 4121 7632
4114 7627 4114 7622 4095 7620
FORECASTER: GARTNERSpecial weather statement, Jun 11, 10:01 PM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1001 PM EDT SAT JUN 11 2011
PAZ065-066-120300-
LANCASTER PA-YORK PA-
1001 PM EDT SAT JUN 11 2011
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN LANCASTER
AND SOUTHEASTERN YORK COUNTIES...
AT 956 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM GAP
TO NORRISVILLE...MOVING EAST AT 15 MPH.
WIND GUSTS TO 50 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THESE
STORMS. EXPECT FREQUENT LIGHTNING FROM THESE STORMS. DO NOT STAY IN
THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE
INDOORS WHEN A THUNDERSTORM APPROACHES. ALSO...VERY HEAVY RAIN WILL
FALL FROM THESE STORMS...AND WILL CAUSE WATER TO POND ON ROADS AND
FILL POOR DRAINAGE AREAS. THE HEAVY RAIN WILL CAUSE RAPID RISES ON
SMALL STREAMS AND CREEKS. THESE STORMS WILL BE NEAR QUARRYVILLE
AROUND 1010 PM...CHRISTIANA AROUND 1020 PM...DELTA AROUND 1030 PM
AND WAKEFIELD AROUND 1050 PM.
THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 30...ROUTE 222...
STATE ROAD 41.
LAT...LON 3972 7653 4008 7599 4009 7597 4009 7593
4003 7593 3996 7599 3987 7598 3985 7601
3983 7601 3979 7604 3972 7610 3971 7624
FORECASTER: GARTNER/LAMBERTThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 8:04 PM EDT | Flash Flood Warning | CTP | York | 3 hr |
| Jun 11, 8:22 PM EDT | Severe Thunderstorm Warning | CTP | Lancaster, York | 53 min |
| Jun 11, 8:23 PM EDT | Special Weather Statement | CTP | Columbia, Montour, Sullivan | 37 min |
| Jun 11, 8:41 PM EDT | Severe Thunderstorm Warning | CTP | Lancaster, York | 79 min |
| Jun 11, 8:59 PM EDT | Special Weather Statement | CTP | Columbia, Montour, Sullivan | 31 min |
| Jun 11, 10:01 PM EDT | Special Weather Statement | CTP | Lancaster | 59 min |
| Jun 12, 12:26 AM EDT | River Flood Warning | CTP | Dauphin, Lebanon | 7 hr |
| Jun 12, 11:49 AM EDT | Special Weather Statement | CTP | Mifflin | 41 min |
| Jun 12, 12:28 PM EDT | Special Weather Statement | CTP | Bedford | 32 min |
| Jun 12, 1:13 PM EDT | Special Weather Statement | CTP | Juniata, Perry | 32 min |
| Jun 12, 1:22 PM EDT | Special Weather Statement | CTP | Franklin, Fulton | 23 min |
| Jun 12, 1:30 PM EDT | Severe Thunderstorm Warning | CTP | Dauphin, Lebanon, Perry | 60 min |
| Jun 12, 1:53 PM EDT | Special Weather Statement | CTP | Franklin | 37 min |
| Jun 12, 2:02 PM EDT | Severe Thunderstorm Warning | CTP | Franklin, Fulton | 58 min |
| Jun 12, 2:06 PM EDT | Severe Thunderstorm Warning | CTP | Adams, Cumberland, Dauphin, Lancaster, Lebanon, Perry and 1 more | 54 min |
| Jun 12, 2:49 PM EDT | Tornado Warning | CTP | Dauphin, Lancaster, York | 26 min |
| Jun 12, 2:50 PM EDT | Areal Flood Advisory | CTP | Cumberland, Dauphin, Lancaster, York | 3 hr |
| Jun 12, 2:56 PM EDT | Severe Thunderstorm Warning | CTP | Adams, Dauphin, Lancaster, Lebanon, York | 79 min |
| Jun 12, 3:16 PM EDT | Tornado Warning | CTP | Lancaster, York | 44 min |
| Jun 12, 3:47 PM EDT | Tornado Warning | CTP | York | 13 min |
Nearby
River Flood Warnings in Pennsylvania, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.